# SDR SWIA200515290

- Difficulty date: July 17, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N226SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120296
- Aircraft time: 23,478 hours, 34,025 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D36604001
- Part serial: 907
- Condition: Discharged
- Location: Emergency Light
- Part time: 9,307 hours, 13,312 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NUMEROUS EMERGENCY LIGHTS ARE INOPERATIVE.    REPLACED CENTER ELBP PER MM 33-10-02.  OPERATIONAL CHECK GOOD.
